# SDR AALA2020081089008

- Difficulty date: August 7, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,931 hours, 26,966 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R957
- Condition: Leaking
- Part time: 57,637 hours, 22,744 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PETROLEUM TYPE ODOR INFLIGHT.  SUSPECT AIR CONDITIONING  SYSTEM. ACCOMPLISHED TASK CARD 26L00021001 INITIAL TROUBLESHOOTING.  BOTH ENGINES RUN NO ODOR.   FOUND SOURCE OF ODOR IS APU AIR.  REMOVED & REPLACED THE APU IAW  J/C 26L31049005. PARTIAL WORK ACCOMPLISHED. COMPLETED DECONTAMINATION CARDS 26L00021002 & 26L00021004.
